# SDR IXXA20150330069

- Difficulty date: January 6, 2014
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 181T3200
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ON GND FOR HEAVY MX, FAILSAFE INSPECTIONS.  CORROSION HORIZONTAL STAB CTR BOX UPPER SURFACE FRONT SPAR RBL 18 - 24.  REMOVED CORROSION DAMAGE & FOUND TO BE OUT OF LIMITS.  REPAIRED SKIN IAW 47089REA01.
